Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 134, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2015, 9:19 PM EDT for Cameron County, Clearfield County, Elk County, Pennsylvania. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2015, 9:19 PM EDT (01:19 UTC)
- Expired
- Jul 7, 2015, 10:15 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 51 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:45 PM EDT | TSTM WND DMG | Grampian, PA | TREES DOWN NEAR GRAMPIAN |
| Jul 7, 9:45 PM EDT | TSTM WND DMG | Houtzdale, PA | TREES DOWN NEAR HOUTZDALE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS51 KCTP 080119
SVRCTP
PAC023-033-047-080215-
/O.NEW.KCTP.SV.W.0134.150708T0119Z-150708T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 PM EDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1015 PM EDT
* AT 919 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MARIENVILLE TO 11 MILES WEST OF BROCKWAY TO NEAR BROOKVILLE TO NEAR
NEW BETHLEHEM...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLEARFIELD...DUBOIS...JOHNSONBURG...RIDGWAY...ST. MARYS...
BENEZETTE...BRANDY CAMP...BROCKPORT...CAMERON...CHESTER HILL...
CURWENSVILLE...EAST BRANCH DAM...ELK RIVER...EMPORIUM...FORCE...
HICKS RUN...HOUTZDALE...HYDE...JAMES CITY AND JEFFRIES.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS AND SNOW SHOE EXITS...SPECIFICALLY FROM MILE MARKERS 97 TO
138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4162 7821 4147 7805 4147 7799 4137 7799
4122 7809 4115 7804 4112 7811 4104 7806
4096 7808 4096 7817 4073 7836 4073 7881
4113 7880 4123 7871 4137 7897 4135 7909
4142 7909 4144 7896 4162 7895
TIME...MOT...LOC 0119Z 256DEG 35KT 4137 7924 4128 7902 4113 7900 4097
7920
$$
DEVOIR2 follow-up statements
569
WWUS51 KCTP 080145
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 PM EDT TUE JUL 7 2015
PAC023-033-047-080215-
/O.CON.KCTP.SV.W.0134.000000T0000Z-150708T0215Z/
ELK PA-CAMERON PA-CLEARFIELD PA-
945 PM EDT TUE JUL 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR ELK...CAMERON AND NORTHERN CLEARFIELD COUNTIES...
AT 945 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
PORTLAND MILLS TO NEAR BRANDY CAMP TO NEAR DUBOIS TO NEAR
REYNOLDSVILLE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
JOHNSONBURG...RIDGWAY...ST. MARYS...BENEZETTE...BRANDY CAMP...
BROCKPORT...CAMERON...CHESTER HILL...EAST BRANCH DAM...ELK RIVER...
EMPORIUM...FORCE...HICKS RUN...JAMES CITY...KARTHAUS...LECONTES
MILLS...MEDIX RUN...NORTH PHILIPSBURG...OSCEOLA MILLS AND PARKER DAM
STATE PARK.
LAT...LON 4162 7821 4147 7805 4147 7799 4137 7799
4122 7809 4115 7804 4112 7811 4104 7806
4096 7808 4096 7817 4084 7827 4083 7828
4108 7843 4117 7876 4123 7871 4137 7897
4135 7909 4142 7909 4144 7896 4162 7895
TIME...MOT...LOC 0145Z 256DEG 35KT 4142 7895 4133 7873 4118 7872 4102
7892
$$
DEVOIR167
WWUS51 KCTP 080207
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EDT TUE JUL 7 2015
PAC023-033-047-080217-
/O.EXP.KCTP.SV.W.0134.000000T0000Z-150708T0215Z/
ELK PA-CAMERON PA-CLEARFIELD PA-
1007 PM EDT TUE JUL 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR ELK...CAMERON AND NORTHERN
CLEARFIELD COUNTIES WILL EXPIRE AT 1015 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4162 7821 4147 7805 4147 7799 4137 7799
4122 7809 4115 7804 4112 7811 4104 7806
4096 7808 4096 7817 4084 7827 4083 7828
4108 7843 4117 7876 4123 7871 4137 7897
4135 7909 4142 7909 4144 7896 4162 7895
TIME...MOT...LOC 0207Z 256DEG 35KT 4142 7895 4133 7873 4118 7872 4102
7892
$$
DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:38 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 7, 6:38 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 638 PM EDT TUE JUL 7 2015 .SYNOPSIS... A WEAK RIDGE WILL BRING VERY WARM AND HUMID CONDITIONS TO THE REGION TODAY. AN APPROACHING COLD FRONT WILL MOVE THROUGH OVERNIGHT...THEN STALL OUT ALONG OR JUST SOUTH OF THE MASON DIXON LINE FOR MUCH OR THE REST OF THE WEEK KEEPING UNSETTLED CONDITIONS IN THE FORECAST FOR THE NEXT COUPLE OF DAYS. HIGH PRESSURE SHOULD RETURN FOR FRIDAY AND BRING SLIGHTLY COOLER AND NOTABLY LESS HUMID WEATHER WITH LITTLE CHANCE FOR RAIN. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AN OVERACHIEVING BOWING LINE SEGMENT...AIDED BY A CELL MERGER OVER THE NORTHWEST MOUNTAINS...PRODUCED A FAIRLY LONGLIVED PATH OF WIND DAMAGE ACROSS MCKEAN AND POTTER COUNTIES EARLY THIS EVENING. THE CLUSTER OF STORMS RESPONSIBLE FOR THESE ISOLATED SEVERE WIND GUSTS WAS TRAVERSING MY NORTHERN TIER COUNTIES...AND THE BOW HAS MOVED NORTH OF THE PA/NY BORDER. ATTENTION SHIFTS UPSTREAM TO LOCALLY STRONG CELLS JUST WEST OF MY CWA. CELL MOTION ORTHOGONAL TO INDIVIDUAL DOPPLERS MAKING SAMPLING DIFFICULT. IN GENERAL...THIS ACTIVITY SHOULD BE WEAKENING AS IT ENTERS MY NORTHWEST COUNTIES LATER THIS EVENING. SOME TRAINING POTENTIAL EXISTS AS THE SLOW MOVING FRONT PROGRESSES SOUTHEASTWARD. ACCOMPANYING COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES LATER THIS EVENING AND SLOWLY SOUTHWARD ACROSS THE COMMONWEALTH OVERNIGHT. SHOWER COVERAGE SHOULD DIMINISH AS THE FRONT MOVES SOUTH. TEMPERATURES WILL BE GENERALLY MILD OVERNIGHT AS MOST OF THE AREA WILL BE CLOUDY AND HUMID WITH SCATTERED SHOWERS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE SURFACE COLD FRONT WILL STALL OUT CLOSE TO THE MASON DIXON LINE ON WEDNESDAY. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL SHIFT TOWARDS THE SOUTHERN HALF OF PENNSYLVANIA TOMORROW. QPF VALUES WILL BE LESS THAN A THIRD OF AN INCH IN OUR COUNTIES. MAX TEMPS WEDNESDAY WILL BE AROUND 10 DEGREES COOLER THAN TODAY AS CLOUDS WILL DOMINATE THE SKY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THE LINGERING QUASI-STATIONARY FRONTAL ZONE EXTENDING FROM THE MID ATLANTIC COAST WWD INTO THE OHIO VALLEY IS EXPECTED TO REMAIN A FOCUS FOR PCPN ON DAY 3/THURS. THERE IS REASONABLY GOOD MODEL AGREEMENT IN A CONVECTIVELY ENHANCED PERTURBATION/SFC WAVE EMERGING FROM THE SRN PLAINS AND PROGRESSING EWD AROUND THE PERIPHERY OF A SUBTROPICAL RIDGE OVER THE SOUTHEAST STATES. THE GLOBAL MODELS TEND TO HAVE A NORTHERN BIAS WITH QPF AXES ASSOCD WITH THESE MESO FEATURES...AND THEREFORE FOLLOWED WPC LEAD WITH CLUE FROM THE HI-RES MODELS IN SHIFTING MAX POPS SWD OF CONSENSUS. THERE IS THE POTENTIAL FOR THIS FEATURE TO MAINTAIN INTENSITY OR RE-INTENSIFY AS IT REACHES CENTRAL PA THURSDAY AFTERNOON..IN WHICH CASE IT WOULD BE ACCOMPANIED BY SEVERE WX AND HEAVY RAINFALL RISK. LATER FORECASTS SHOULD BE ABLE TO PROVIDE GREATER VISIBILITY AND INCREASED CONFIDENCE IN THE EVOLUTION AND POTENTIAL IMPACTS ASSOCD WITH THIS SYSTEM. THE MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE REMAINS CONSISTENT IN ITS PROJECTION THAT THE FLOW ALOFT WILL STEADILY EVOLVE TOWARD AN AMPLIFIED TROUGH/RIDGE/TROUGH PATTERN FROM WEST TO EAST ACROSS THE LOWER 48. THIS SHOULD OCCUR BY WAY OF NRN PAC ENERGY FEEDING INTO A TROUGH ALONG THE WEST COAST...A STRENGTHENING UPPER RIDGE THAT RETROGRADES WWD FROM THE SOUTHEAST INTO THE PLAINS EVENTUALLY EXPANDING NWD OVER THE ROCKIES INTO WRN CANADA...AND DOWNSTREAM TROUGHING FROM THE BUILDING RIDGE OVER THE EAST EXTENDING SWD FROM HUDSON BY VORTEX. A 24-48HR PERIOD OF DRY WEATHER...WHICH HAS BEEN QUITE ELUSIVE AS OF LATE...COULD BE IN STORE FOR THE AREA BY THE END OF THE WEEK AS WEAK RIDGING FOLLOWS IN THE WAKE OF THE D3 CONVECTIVE LOW. THE PLACEMENT OF PIVOTING FRONTAL BOUNDARY AND ASSOCIATED MSTR/PW AXIS WILL BE CRUCIAL FOR DETERMINING PCPN RISK INTO THE WEEKEND...WITH THE LATEST MODEL CONSENSUS KEEPING MOST OF THE ACTIVITY TO THE NW OR SW OF CENTRAL PA. THE OTHER FACTOR WILL BE WHAT HAPPENS TO ENERGY EJECTING FROM UPPER LOW MOVING ONSHORE CA IN THE SHORT RANGE. THERE IS REASONABLE AGREEMENT IN PRINCIPLE THAT THIS ENERGY SHOULD ROUND THE BUILDING ROCKIES/HIGH PLAINS RIDGE AND THEN HELP TO CARVE OUT THE DEVELOPING ERN TROUGH DOWNSTREAM. HOWEVER SOLUTIONS HAVE NOT LOCKED ONTO HOW SHEARED THE ENERGY WILL BECOME...WHICH ALONG WITH A FEW ADDITIONAL FACTORS LEADS TO DIFFERENCES IN THE DEPTH OF THE TROUGH AND TIMING OF NEXT PCPN OPPORTUNITY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... MOST OF CWA REMAINS VFR THIS EVENING...AS REGION REMAINS IN THE WARM SECTOR AHEAD OF AN APPROACHING COLD FRONT OVER THE OHIO VALLEY. BUT THUNDERSTORMS ARE ALREADY IMPACTING THE NW MTNS AND KBFD AT 22Z...BRINGING SHORT-LIVED REDUCTIONS TO BOTH CIG AND VSBY ALONG WITH SOME GUSTY WINDS. AS THE FRONT ENTERS NW PA THIS EVENING...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE NW MTNS AND KBFD THROUGH THE EVENING HOURS. EXPECT ANOTHER WAVE OF TSTMS TO SLIDE ACROSS THROUGH 03Z...FOLLOWED BY A COUPLE HOUR PERIOD OF STRATIFORM RAIN WITH FROPA AS CIG RESTRICTIONS BEGIN. AS THE COLD FRONT PUSHES SLOWLY SOUTH ACROSS THE AIRSPACE OVERNIGHT...SCATTERED TO NUMEROUS SHOWERS/TSTMS WILL IMPACT CENTRAL MTNS STARTING MID EVEING...WITH JUST SCT TSTMS POSS IN THE SE OVERNIGHT. BY MORNING...CONDITIONS WILL BE MVFR/IFR IN ALL BUT FAR SE. THE FRONT WILL SETTLE SOUTH WEDNESDAY BEFORE STALLING OUT ALONG THE MASON DIXON LINE. WAVES OF LOW PRESSURE WILL MOVE ALONG THE FRONT AND BRING PERIODS OF SHOWERS/THUNDERSTORMS ALONG WITH REDUCED CONDITIONS INTO THURSDAY. OUTLOOK... WED...SHOWERS/TSTMS LIKELY SOUTH...SCATTERED NORTH. THU...SHOWERS/TSTMS LIKELY. CIG RESTRICTIONS LIKELY NORTH...LOCAL RESTRICTIONS SOUTH. FRI-SUN...MAINLY VFR. CHC OF SHOWERS/TSTMS SW 1/3 OF AIRSPACE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...DEVOIR/LA CORTE SHORT TERM...LA CORTE LONG TERM...GARTNER/STEINBUGL AVIATION...RXR
Hazardous weather outlook, Jul 7, 5:33 AM EDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 533 AM EDT TUE JUL 7 2015 PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-080945- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 533 AM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW WAVES OF LOW PRESSURE WILL RIDE EAST ALONG A FRONTAL BOUNDARY THAT WILL BE STALLED OUT NEAR OR JUST TO THE SOUTH OF THE MASON DIXON LINE. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY EACH WAVE OF LOW PRESSURE AND SOME OF THE STORMS DURING THE AFTERNOON AND EARLY EVENING HOURS WEDNESDAY AND THURSDAY COULD PRODUCE STRONG WIND GUSTS AND PERHAPS A FEW INSTANCES OF LARGE HAIL. THE GREATEST THREAT FOR THE STRONGER STORMS WILL BE ACROSS THE SOUTHERN HALF OF PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-010-080945- WARREN-MCKEAN-ELK- 533 AM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING THUNDERSTORMS TO THE AREA LATE TODAY AND EARLY TONIGHT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE LOCALIZED DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, Jul 7, 6:09 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 609 PM EDT TUE JUL 7 2015 PAZ004-072300- WARREN PA- 609 PM EDT TUE JUL 7 2015 ...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY UNTIL 700 PM EDT... AT 608 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COLUMBUS...MOVING EAST AT 30 MPH. 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SPRING CREEK AROUND 615 PM EDT. GARLAND AROUND 620 PM EDT. LOTTSVILLE AROUND 625 PM EDT. YOUNGSVILLE AROUND 635 PM EDT. RUSSELL AND WARREN AROUND 655 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAR LAKE...STARBRICK AND SUGAR GROVE. LAT...LON 4200 7906 4179 7912 4177 7961 4200 7961 TIME...MOT...LOC 2208Z 258DEG 25KT 4191 7958 RXR
Local storm report, Jul 7, 6:33 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 PM EDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 3 W KANE 41.66N 78.87W
07/07/2015 MCKEAN PA 911 CALL CENTER
TREES DOWN
0530 PM TSTM WND DMG 1 S LAFAYETTE 41.78N 78.68W
07/07/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN BLOCKING PINE RUN ROAD.
0610 PM TSTM WND DMG SHINGLEHOUSE 41.97N 78.19W
07/07/2015 POTTER PA 911 CALL CENTER
TREES DOWN ON ELEVEN MILE ROAD.
&&
EVENT NUMBER CTP1500245 CTP1500247 CTP1500248
MACHLocal storm report, Jul 7, 6:39 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 3 W KANE 41.66N 78.87W
07/07/2015 MCKEAN PA 911 CALL CENTER
TREES DOWN
0530 PM TSTM WND DMG 1 S LAFAYETTE 41.78N 78.68W
07/07/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN BLOCKING PINE RUN ROAD.
0610 PM TSTM WND DMG 5 SE SHINGLEHOUSE 41.91N 78.12W
07/07/2015 POTTER PA 911 CALL CENTER
TREES DOWN ON ELEVEN MILE ROAD.
&&
EVENT NUMBER CTP1500245 CTP1500247 CTP1500248
MACHSpecial weather statement, Jul 7, 6:56 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EDT TUE JUL 7 2015
PAZ006-037-072330-
TIOGA PA-POTTER PA-
656 PM EDT TUE JUL 7 2015
...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND POTTER COUNTIES
UNTIL 730 PM EDT...
AT 656 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARRISON VALLEY...MOVING EAST AT 40 MPH.
WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELKLAND...HARRISON VALLEY...KEENEYVILLE...WESTFIELD...KNOXVILLE...
OSCEOLA AND ULYSSES.
LAT...LON 4181 7712 4182 7771 4193 7774 4200 7749
4200 7717
TIME...MOT...LOC 2256Z 259DEG 34KT 4188 7766
DEVOIRSpecial weather statement, Jul 7, 8:28 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT TUE JUL 7 2015
PAZ005-010-080115-
MCKEAN PA-ELK PA-
828 PM EDT TUE JUL 7 2015
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...AND ELK COUNTIES UNTIL
915 PM EDT...
AT 826 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR WESTLINE TO NEAR KNOX...AND MOVING EAST AT
30 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS ALONG WITH A
PERIOD OF HEAVY RAINFALL.
THE STRONG THUNDERSTORMS WILL BE NEAR...
WESTLINE AND KANE AROUND 830 PM EDT.
KINZUA BRIDGE STATE PARK AROUND 845 PM EDT.
SMETHPORT AND CROSBY AROUND 905 PM EDT.
PORT ALLEGANY AROUND 915 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MOUNT JEWETT AND
BRADFORD AIRPORT.
LAT...LON 4188 7821 4184 7821 4126 7873 4137 7897
4135 7902 4136 7903 4135 7910 4142 7909
4143 7906 4145 7906 4145 7898 4144 7898
4144 7896 4162 7896 4178 7895
TIME...MOT...LOC 0026Z 255DEG 25KT 4174 7876 4121 7954
RXRLocal storm report, Jul 7, 9:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
915 PM EDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 3 W KANE 41.66N 78.87W
07/07/2015 MCKEAN PA 911 CALL CENTER
TREES DOWN
0530 PM TSTM WND DMG 1 S LAFAYETTE 41.78N 78.68W
07/07/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN BLOCKING PINE RUN ROAD.
0610 PM TSTM WND DMG 5 SE SHINGLEHOUSE 41.91N 78.12W
07/07/2015 POTTER PA 911 CALL CENTER
TREES DOWN ON ELEVEN MILE ROAD.
0900 PM TSTM WND GST CHICKAREE 40.45N 78.88W
07/07/2015 M64 MPH CAMBRIA PA STORM CHASER
PEA SIZE HAIL AND 64 MPH WIND GUST AT CHICKAREE SUMMIT.
&&
EVENT NUMBER CTP1500245 CTP1500247 CTP1500248 CTP1500249
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:28 PM EDT | Special Weather Statement | CTP | Elk, McKean | 47 min |
| Jul 7, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 43 min |
| Jul 7, 9:02 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 28 min |
| Jul 7, 9:26 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre | 49 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.